Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605


Volume 3, Issue 1, 2012 pp 06-11


Research Article


On Strongly l(m, n) - J - continuous functions

D.Sasikala1, I.Arockiarani2

1Department of Mathematics with Computer Applications, Nirmala College for Women, Coimbatore, (TN) INDIA

2Department of Mathematics, Nirmala College for Women,Coimbatore, (TN) INDIA

Academic Editor:  Dr. Dase R.K.



In this paper, we introduce the concept of l(m. n) - J- closed sets in bigeneralized topological spaces and study some of their properties. The notion of Jg(m, n)- continuous functions and strongly l(m. n) - J- closed set is also defined on bigeneralized topological spaces and investigate some of their characterizations.



  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details